Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Am I having withdrawals or am I just going crazy ?

13 new pills (sorry for double post, edited a few times) Hello, I'm 13 and my doctor put me on a pill called lorazepam to help me with sleep. I was on ambien for a few months too but I got taken off it due to overdosing. I took lorazepam everyday for weeks and my mom started randomly taking me off and back on it. I start laughing randomly at times and just weird stuff like hallucinations. I think I'm having withdrawals but my mother doesn't believe me. Am I having withdrawals or am i just going crazy..?
Asked On : Wed, 7 Apr 2010
Answers:  4 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

I'm On zoloft too, If that helps.

Answered: Wed, 7 Apr 2010
  User's Response
Dear patietn,
these medicines have a tenedncy to cause addcition.As a result once you stop using these drugs you will get lots of side effects which is grouped under withdrawal symptoms.For mental tensions and loss of sleep it is better to use natural means.I would suggest you to go for some ayurveda medicines which will help you attain normal sleep.You can contact an ayurveda doctor for more details
Answered: Fri, 18 Nov 2011
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
at the age of 13 being on hypnotic drugs needs counselling /consultation with pshychiatrist
please follow doctors advice and do not change or stop medicines on your own
hope you be able to get rid of the drug soon and be healthy
Answered: Fri, 18 Nov 2011
I find this answer helpful
Cardiac Surgeon Dr. Chander Mohan Mittal's  Response
welcome to healthcare magic,
your symptoms of hallucination are alarming. are you aware of these changes yourself or you are told by your relatives that you are behaving in an abnormal manner?
You need to stop abuse of medicines by yourself increasing or decreasing medications. if you keep on having auditory hallucinations like third person commentary describing your deeds then you may be suffering from schizophrenia and need to consult a good psychiatrist for treatment.
i hope i have answered to your query.
Answered: Fri, 18 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor